MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number G148
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device remains in service and was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for a review of reports for this cardiac resynchronization therapy defibrillator (crt-d).Upon review, ts noted this crt-d exhibited far-field oversensing on the right atrial (ra) channel.No adverse patient effects were reported.This crt-d remains in service.

Brand Name
INOGEN? X4 CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25319686
Report Number2124215-2026-28658
Device Sequence Number21328498
Product Code NIK
UDI-Device Identifier00802526534591
UDI-Public(01)00802526534591(17)260528
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2026
Device Model NumberG148
Device Catalogue NumberG148
Device Lot Number336794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/28/2026
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale